| Catalog Number |
SRL-350 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Unspecified Infection (1930); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of "infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection.
Event or Problem Description
Healthcare professional reported " no complaint against the device".Healthcare professional reported "infection" this record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Unreporting the code b14 on h6 because there no dhr.Additional, changed, and/or corrected data: a5, b5, e1, h6.
Event or Problem Description
Healthcare professional reported left side "no complaint against the device".Healthcare professional later reported "infection".Healthcare professional additionally reported "severe pain, capsular contracture baker grade unknown, and large seroma".Device has been explanted and replaced.